# SDR 95UAL900040

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4718U
- Make and model: Boeing 747122
- Aircraft serial: 19879
- Engine: Pwa JT9D7A
- System (JASC): 2565 · Escape Slide
- Part: Tube
- Condition: Failed
- Location: Slide
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE HAS POROSITY ON BOTH LT AND RT UPPER TOP TUBES, ASPIRATOR TUBE AREAS, AND ON THE ASPIRATOR TUBE SLEEVE.  SCRAPPED SLIDE.
